# SDR DALA2018082315214

- Difficulty date: August 19, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N306DN
- Make and model: Airbus A321-211
- Aircraft serial: 7165
- Aircraft time: 5,762 hours, 3,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AND LENS BROKEN AT THE R4 DOOR BOTTOM.   R & R TH EMERGENCY EXIT SIGN
